# SDR VNAA0512001

- Difficulty date: December 1, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 2,253 hours, 2,169 cycles
- Engine: Ge CF348C1
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Lightning Strike
- Location: Lt Wing Tip
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING DAMAGE WAS FOUND ON THE LT WINGLET TIP TRAILING EDGE DURING THE 50 HOUR SERVICE CHECK.  MAINTENANCE COMPLIED WITH A LIGHTNING STRIKE INSPECTION.  NO FURTHER DAMAGE WAS FOUND.  A TEMPORARY REPAIR WAS PERFORMED ON THE LT WINGLET TIP TRAILING EDGE IAW BOMBARDIER REO 670-57-31-002.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
